MathSciNet Relay Station
MathSciNet bibliographic data
MR1052260 11R42 (11R11 11R29)
Hayes, David R. Brumer elements over a real quadratic base field. Exposition. Math. 8 (1990), no. 2, 137–184.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement